# SDR AALA201804099003

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 50,322 hours, 25,120 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CENTER WINDSHIELD HAS ARC BURNS AND DELAMINATION AROUND THE PERIMETER.  LOWER CORNERS VERY BAD. REPLACED CENTER WINDSHIELD PER AMM 56-10-01. ANTI-ICE AND ANTIFOG OPERATIONS CHECK GOOD.
